Xiaoqing Li

xiaoqing li.

Associate Professor
PhD, Rutgers University

Contact Information:

202 Mathematics Building
University at Buffalo
Buffalo, NY 14260-2900

Tel:  (716) 645-8770
Fax: (716) 645 5039

E-mail:  xl29@buffalo.edu


Number theory, automorphic forms and L-functions.

Xiaoqing Li's main research area is on analytic number theory, spectral theory of automorphic forms, trace formulas, L-functions and Langlands program.

Selected Publications

Iwaniec, Henryk and Li, Xiaoqing: "The orthogonality of Hecke eigenvalues," Compos. Math. 143 (2007), No. 3, pp. 541-565.

Li, Xiaoqing and Sarnak, Peter: "Number variance for SL(2,Z)." www.math.princeton.edu/sarnak. 35 pp.

Li, Xiaoqing: "Bounds for GL(2)xGL(3) L-functions and GL(3) L-functions." Annals of Mathematics, 173 (2011), No 1. pp 301-336.